MathSciNet Relay Station
MathSciNet bibliographic data
MR2833574 (2012f:57065) 57R40 (55M30 55R80 70E60)
González, Jesús Symmetric topological complexity as the first obstruction in Goodwillie's Euclidean embedding tower for real projective spaces. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6713–6741.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement